# SDR HEEA082474

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,606 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Skin
- Condition: Crushed
- Location: M/R Blade
- Part time: 1,004 hours
- Component: Blade
- Component part number: 7615009100053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS A HOLE IN THE SKIN AND THE TITANIUM STRIP ALSO HAS A HOLE.  TRAILING EDGE HAS A NICK NEAR THE ROOT END.
